Big Guts Discussion Forum  

Go Back   Big Guts Discussion Forum > Big Guts Discussions > General Discussion


General Discussion Tell us about yourself here

Closed Thread
 
Thread Tools
  #1  
Old 21st August 2007, 05:18 AM
hayouralwayssoright hayouralwayssoright is offline
Regular Big Gut
 
Join Date: Jul 2007
Location: Chicago
Posts: 53
hayouralwayssoright is on a distinguished road
Unhappy 175lbs to 160lbs? Why's my body actin' a fool?

ok guys so far my weight

160-168- current time -175 -stuffed myself 180.5- !!!!!!!171.1lbs!!!!!!!!!!

I've eatin like crazy. all fattening
foods, with actual fat and high
in fat. I'm still a little chubby
but my weight is spiraling down!



My only guess why this is happening is my medication. I recently quit smoking about 3 1/2 months ago and I take a pill to stop craving and to help
balance my body from getting headaches and becoming dizzy like I had been before taking the medication. It is an anti-depressant and after today I have to double my dosage for it to work effectively. A side affect of this pill is WEIGHT LOSS. I take this medication for 3 months because you can't start and stop it as you please. I fear I may not gain any weight.


I guess its a good thing I took all those vids and plenty of pictures. Thankyou for all of the comments, they are much appreciated.


If I turn around get back to 175 or more will definitely post agian.

Last edited by hayouralwayssoright; 21st August 2007 at 05:21 AM. Reason: spacing affect didnt work :(
  #2  
Old 21st August 2007, 05:20 AM
blargh127 blargh127 is offline
Account Disabled
 
Join Date: Aug 2007
Location: WI, USA
Posts: 473
blargh127 is on a distinguished road
Don't worry dude.. you'll get it back again sooner than later.
  #3  
Old 21st August 2007, 06:21 AM
fatty_jones's Avatar
fatty_jones fatty_jones is offline
Regular Big Gut
 
Join Date: Feb 2007
Location: Detroit Lakes, MN
Posts: 31
fatty_jones is on a distinguished road
I have a plan...wash down the medication with a shake!
  #4  
Old 21st August 2007, 09:56 AM
FatMike
Guest
 
Posts: n/a
As I have said many, many times.
Don't get obsessed with your weight.
ONLY WEIGH YOURSELF ONCE A WEEK.
If you don't its most likely inaccurate and weighing yourself when your stuffed doesn't count.
  #5  
Old 23rd August 2007, 11:24 PM
bigpiggy316 bigpiggy316 is offline
Junior Big Gut
 
Join Date: Aug 2007
Posts: 4
bigpiggy316 is on a distinguished road
What you may wanna do if first wait the medication out. Then gain afterwords because you'll just be fighting a losign battle if it makes you loose all the fat you gained. I mean you can always start gaining again when you're done with the pill.
Closed Thread

Bookmarks

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT. The time now is 11:48 AM.


Powered by: vBulletin
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.